# SDR 00FDEA00195

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517706
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 FRAME DENTED BETWEEN STR 221-24L.
